# SDR ASAA2013110296282

- Difficulty date: November 2, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 11,067 hours, 3,348 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATE ON START ATTEMPT, NO ROTATION.  ACFT GROUNDED.
